zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An algebraic method exactly solving two high-dimensional nonlinear evolution equations. (English) Zbl 1069.35065
Summary: An algebraic method is applied to construct soliton solutions, doubly periodic solutions and a range of other solutions of physical interest for two high-dimensional nonlinear evolution equations. Among them, the Jacobi elliptic periodic solutions exactly degenerate to the solutions at a certain limit condition. Compared with most existing tanh methods, the proposed method gives new and more general solutions. More importantly, the method provides a guideline to classify the various types of the solutions according to some parameters.

35Q51Soliton-like equations
37K40Soliton theory, asymptotic behavior of solutions
Full Text: DOI
[1] Ablowitz, M. J.; Segur, H.: Soliton and the inverse scattering transformation. (1981) · Zbl 0472.35002
[2] Beals, R.; Coifman, R. R.: Comm. pure. Appl. math.. 37, 39-90 (1984)
[3] Matveev, V. B.; Salle, M. A.: Darboux transformation and solitons. (1991) · Zbl 0744.35045
[4] Gu, C. H.; Hu, H. S.; Zhou, Z. X.: Darboux transformations in soliton theory and its geometric applications. (1999)
[5] Leble, S. B.; Ustinov, N. V.: J. phys. A. 26, 5007-5016 (1993)
[6] Esteevez, P. G.: J. math. Phys.. 40, 1406-1419 (1999)
[7] Dubrousky, V. G.; Konopelchenko, B. G.: J. phys. A. 27, 4719-4721 (1994)
[8] Neugebauer, G.; Kramerl, D.: J. phys. A. 16, 1927-1936 (1983)
[9] Fan, E. G.: J. math. Phys.. 42, 4327-4344 (2001)
[10] Fan, E. G.: J. phys. A. 33, 6925-6933 (2000)
[11] Hirota, R.; Satsuma, J.: Phys. lett. A. 85, 407-408 (1981)
[12] Satsuma, J.; Hirota, R.: J. phys. Soc. jpn.. 51, 3390-3397 (1982)
[13] Tam, H. W.; Ma, W. X.; Hu, X. B.; Wang, D. L.: J. phys. Soc. jpn.. 69, 45-51 (2000)
[14] Malfliet, W.: Am.j. phys.. 60, 650-654 (1992)
[15] Hereman, W.: Comp. phys. Comm.. 65, 143 (1996)
[16] Malfliet, W.; Hereman, W.: Phys. scripta.. 56, 563 (1996)
[17] Parkes, E. J.: J. phys. A. 27, L497 (1994)
[18] Parkes, E. J.; Duffy, B. R.: Comput. phys. Commun.. 98, 288 (1996)
[19] Fan, E. G.: Phys. lett. A. 277, 212-218 (2000)
[20] Fan, E. G.: J. phys. A. 36, 7009 (2003)
[21] Fan, E. G.; Hon, Y. C.: Chaos, solitons & fractals. 15, 559-566 (2003)
[22] Wang, L. Y.; Lou, S. Y.: Commun. theor. Phys.. 33, 683 (2000)
[23] Senthilvelan, M.: Appl. math. Comput.. 123, 386 (2001)
[24] Lou, S. Y.: J. phys. A. 29, 5989 (1996)
[25] Hong, W. Y.; Oh, K. S.: Comput. math. Appl.. 39, 29 (2000)
[26] Zhang, J. F.; Wu, F. M.: Chinese phys.. 11, 425 (2002)